# SDR AALA20020896

- Difficulty date: June 17, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, FOUND EMERGENCY ESCAPE PATH LIGHTING ROWS 19B, 20B, 21B AND 22B INOPERATIVE.  REINSTALLED CANNON PLUG AT SEATS 19B, 20B, 21B, AND 22B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
